# SDR TRAX200600296

- Difficulty date: May 29, 2006
- Submitted: June 1, 2006
- Operation: Air carrier
- Aircraft: N634AS
- Make and model: Aerosp ATR72
- Aircraft serial: 370
- Aircraft time: 28,337 hours, 31,845 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORT AN EMERGENCY EXIT SIGN COVER IN GALLEY IS COMING LOOSE
